MathSciNet Relay Station
MathSciNet bibliographic data
MR163191 (29 #494) 46.45 (34.95)
Dubinsky, E. Differential equations and differential calculus in Montel spaces. Trans. Amer. Math. Soc. 110 1964 1–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement